Inference Rules in Nelson’s Logics, Admissibility and Weak Admissibility

Logica Universalis 9 (1):93-120 (2015)
  Copy   BIBTEX


Our paper aims to investigate inference rules for Nelson’s logics and to discuss possible ways to determine admissibility of inference rules in such logics. We will use the technique offered originally for intuitionistic logic and paraconsistent minimal Johannson’s logic. However, the adaptation is not an easy and evident task since Nelson’s logics do not enjoy replacement of equivalences rule. Therefore we consider and compare standard admissibility and weak admissibility. Our paper founds algorithms for recognizing weak admissibility and admissibility itself – for restricted cases, to show the problems arising in the course of study



    Upload a copy of this work     Papers currently archived: 76,168

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Complexity of admissible rules.Emil Jeřábek - 2007 - Archive for Mathematical Logic 46 (2):73-92.
Intermediate Logics and Visser's Rules.Rosalie Iemhoff - 2005 - Notre Dame Journal of Formal Logic 46 (1):65-81.
Best Unifiers in Transitive Modal Logics.Vladimir V. Rybakov - 2011 - Studia Logica 99 (1-3):321-336.
Admissibility of Ackermann's rule δ in relevant logics.Gemma Robles - 2013 - Logic and Logical Philosophy 22 (4):411-427.


Added to PP

13 (#767,454)

6 months
1 (#448,551)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Constructible falsity.David Nelson - 1949 - Journal of Symbolic Logic 14 (1):16-26.
Constructible falsity and inexact predicates.Ahmad Almukdad & David Nelson - 1984 - Journal of Symbolic Logic 49 (1):231-233.
Unification in intuitionistic logic.Silvio Ghilardi - 1999 - Journal of Symbolic Logic 64 (2):859-880.
One hundred and two problems in mathematical logic.Harvey Friedman - 1975 - Journal of Symbolic Logic 40 (2):113-129.

View all 20 references / Add more references